Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: parnate to nardil

Posted by Elizabeth on July 3, 1999, at 0:55:50

In reply to Re: parnate to nardil, posted by Sherry on July 2, 1999, at 14:00:15

Hi Sherry. In addition to Nardil, apparently Marplan is also available in the U.S. now (if that's where you are). It's similar to Nardil but rumor hath it, it doesn't cause the weight problem.

I had Nardil poop out on me too; it stopped working and I suffered rebound depression (i.e., withdrawal symptoms, because I had become tolerant; or at least, that's what my pshrink thinks it might have been) while still taking it. However, when I switched to Parnate later on, it worked pretty well (not as well as the Nardil had at first, though) and is still working, with the help of lithium.

I also know people who've taken Nardil for a decade or more and never had problems with "tolerance." It seems to be an uncommon (though not unheard of) reaction.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:8098